Welcome

Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



 

 

Volume 3 ~ Issue 1



Volume 3 ~ Issue 1 (October 2016)

# Article Title
1 Characterization of ProjectiveEquivalence Between two Important Subclasses of(𝜶,𝜷)-Mtricss
Authors: Ramesha M,Narasimhamurthy S. K
Full PDF
2 Dense sets in Soft biminimal Spaces
Authors: R. Gowri and S. Vembu
Full PDF
3 On the Exact and Approximate Solutions of Coupled Systems of Nonlinear Partial Differential Equations using NDM.
Authors: Adesina. K. Adio
Full PDF
4 Analysis of Occurrence of Digit 0 in Prime Numbers till 1 Trillion
Authors: Neeraj Anant Pande
Full PDF